See Alike in...

Alike App

Browser

Frejya

713d

So on July 4th, I jumped up and landed on the side of my foot before hitting the ground entirely. At first I thought I just sprained it so I wore a brace and took pain meds -- I went for a doctor's appointment last week and had it x-rayed while there. She said I had fractured the side of a metatarsal and put me in a cam boot. I called to ask how long I was meant to wear the boot and they said that the radiologist had cleared me to not wear it. The problem is I'm at four weeks after the fall and my foot hurts just as bad, even worse sometimes. The swelling and bruising went away but it doesn't feel any better and walking without the boot causes pain to shoot up my leg after a while. Should I get a second opinion? There has to be something wrong there

Top reply
    • rj.crow

      713d

      Yeah I’d definitely get a second opinion there. If it still hurts, have it checked again, and maybe keep the boot until then if it’s helping with the pain.

    • mimikuku

      713d

      Oh goodness I know this pain too well! I would see a podiatrist if possible!!

      • Frejya

        712d

        @mimikuku I'm definitely gonna find a specialist

    • rj.crow

      713d

      Yeah I’d definitely get a second opinion there. If it still hurts, have it checked again, and maybe keep the boot until then if it’s helping with the pain.

      • Frejya

        713d

        @rj.crow Thank you so much

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion